# SDR ASOA051119S

- Difficulty date: December 17, 2005
- Submitted: February 7, 2006
- Operation: Air carrier
- Aircraft: N840AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7290
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 589-605
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE FLOOR SUPPORT BEAM CAP AT RBL 9.0, BETWEEN FS 589.00 AND 605, WAS FOUND TO BE CORRODED BEYOND LIMITS.  UPON FURTHER INSPECTION OF THE FLOOR SUPPORT CAP AT RBL 9.0, BETWEEN FS 589.00 AND 605, MAINTENANCE FOUND NO CORROSION AFTER CLEANING THE AREA.  (K)
